| Catalog Number |
MX9968 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard administration set with needleless y-site was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that tubing fell apart (separation).
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
The customer reported the tubing fell apart, and returned one sample of material mx9968, lot 24049148.Upon initial visual examination, the set was separated at the outlet of the tubing connection on 1st y-site.The complaint was verified.Examination under a microscope found insufficient solvent on the tubing.The manufacturing site found the root cause for the separation at y-site to be related to the solvent assembly process.A quality alert was issued 08nov2024 to communicate and reinforce the failure mode, and prevention through the correct assembly procedure.Device history record review for model mx9968 lot number 24049148 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.